# SDR SIMA20171128006

- Difficulty date: November 28, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 32,938 hours, 28,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR LIFTING AND LOWERING FWD TORSION BAR SUPPORT BRACKET IS CRACKED. -C/A- REMOVED AND REPLACED  BAGGAGE DOOR LIFTING AND LOWERING FWD TORSION BAR SUPPORT BRACKET  IAW SRM 51-40-02
